# SDR DALA1120096904

- Difficulty date: March 2, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STR 16R AT STA 478.  REPAIRED AT SAA DURING HMV ON N/R CARD 182774.
